# SDR REXA2013113002197

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 15,648 hours, 10,013 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JOB CARD EE 900 FOUND THREE INFANT LIFE VESTS MISSING.  REPLACED THREE INFANT LIFE VESTS PN INSTALLED P0640-101.
